RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 6, Pages 1263–1266 (Mi dan34449)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The classical solution of the multidimensional Stefan problem

B. M. Budak, M. Z. Moskal

Lomonosov Moscow State University

Full text: PDF file (474 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.945.43
Presented: A. N. Tikhonov
Received: 12.06.1968

Citation: B. M. Budak, M. Z. Moskal, “The classical solution of the multidimensional Stefan problem”, Dokl. Akad. Nauk SSSR, 184:6 (1969), 1263–1266

Citation in format AMSBIB
\Bibitem{BudMos69}
\by B.~M.~Budak, M.~Z.~Moskal
\paper The classical solution of the multidimensional Stefan problem
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 6
\pages 1263--1266
\mathnet{http://mi.mathnet.ru/dan34449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0264249}
\zmath{https://zbmath.org/?q=an:0182.42902}


Linking options:
  • http://mi.mathnet.ru/eng/dan34449
  • http://mi.mathnet.ru/eng/dan/v184/i6/p1263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Danilyuk, “On the Stefan problem”, Russian Math. Surveys, 40:5 (1985), 157–223  mathnet  crossref  mathscinet  zmath  adsnasa
  • Number of views:
    This page:9
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019